# SDR DHL2003780009

- Difficulty date: May 20, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5270 · Door Warning System
- Part: Cam
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR LIGHT ILLUMINATED ON LANDING.   ADJUSTED MOST UPPER FORWARD CAM HOUSING PER BMM CHAPTER 52-11-01, OPS CHECKED GOOD ON GROUND.
